Order Article Reprints
Journal: Geosciences, 2018
Volume: 8
Number: 213
Article:
A Mathematics Inspired Notation of Scales in the Climate System
Authors:
by
Jörn Behrens
Link:
https://www.mdpi.com/2076-3263/8/6/213
MDPI offers high quality article reprints with convenient shipping to destinations worldwide. Each reprint features a 270 gsm bright white cover
and 105 gsm premium white paper, bound with two stitches for durability and printed in full color. The cover design is customized to your article
and designed to be complimentary to the journal.